# SDR AALA20071517

- Difficulty date: August 12, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN LIGHT AT FORWARD LEFT OVERWING INOPERATIVE.  REPLACED FORWARD LAMP FOR EMERGENCY EXIT SIGN LIGHT AT FORWARD LEFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
